# SDR USAA990452

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Part time: 19,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 100 INCH OF CORROSION ON SEAT TRACK AFT END AT RBL 45 BETWEEN BS 1540 AND BS 1640, CORROSION LEVEL 2.  REPLACED SEAT TRACK AT RBL 45 AND BS 1540 AND BS 1640 PER SRM 51-10-00 AND BOEING DRAWING NR 146N5120.  (M)
